# SDR COM11895

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- Engine: Pwa PW118
- System (JASC): 7931 · Engine Oil Pressure
- Part: Regulator
- Part number: 310573501
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

LEFT ENGINE SECURED DURING FLIGHT DUE TO LOW OIL PRESSURE.  REPLACED THE OIL PRESSURE REGULATOR FITTING P/N 3112525-01, PULLED OUT OF REGULATOR HOUSING.  PWC SB 21186 REPLACES THIS WITH IMPROVED P/N 3117892-01 FITTING.
